# SDR RAIA00612020

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 16,800 hours, 15,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5452 - STL - EMERGENCY LIGHT INOP.  MAINTENANCE CLEANED THE CONNECTOR TO THE LIGHT ASSEMBLY.
